Approximate global convergence and quasi-reversibility for a coefficient inverse problem with backscattering data
Artikel i vetenskaplig tidskrift, 2012

A numerical method possessing the approximate global convergence property is developed for a 3-D coefficient inverse problem for hyperbolic partial differential equations with backscattering data resulting from a single measurement. An important part of this technique is the quasireversibility method. An approximate global convergence theorem is proved. Results of two numerical experiments are presented.

Författare

A. V. Kuzhuget

Morgan Stanley

Larisa Beilina

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Michael V. Klibanov

The University of North Carolina at Charlotte

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 181 2 126-163

Ämneskategorier

Matematik

Beräkningsmatematik

DOI

10.1007/s10958-012-0680-z